# SDR UPS06847928

- Difficulty date: August 11, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 71,154 hours, 29,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561537271N1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 UPON REMOVAL OF D-PIT SCUFF PLATE, FOUND BELLY SKIN CORRODED OUT OF LIMITS AT STA 1400-1420 L31R.  REMOVED AND REPLACED BELLY SKIN AT STA 1350-1490 L31L-L31R IAW SRM 51-1-21, 51-1-8, AD SRM 51-1-20D.
